PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996-1997 | 78 | 1 | 11-18
Tytuł artykułu

A note on the number of solutions of the generalized Ramanujan-Nagell equation $x²-D = k^n$

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Kategorie tematyczne
Czasopismo
Rocznik
Tom
78
Numer
1
Strony
11-18
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-08-29
poprawiono
1996-03-18
Twórcy
autor
  • Department of Mathematics, Zhanjiang Teachers College, 524048 Zhanjiang, Guangdong, P.R. China
Bibliografia
  • [1] R. Apéry, Sur une équation diophantienne, C. R. Acad. Sci. Paris Sér. A 251 (1960), 1263-1264.
  • [2] R. Apéry, Sur une équation diophantienne, C. R. Acad. Sci. Paris Sér. A 251 (1960), 1451-1452.
  • [3] F. Beukers, On the generalized Ramanujan-Nagell equation I, Acta Arith. 38 (1981), 389-410.
  • [4] F. Beukers, On the generalized Ramanujan-Nagell equation II, Acta Arith. 39 (1981), 113-123.
  • [5] E. Brown, The diophantine equation of the form $x²+D=y^n$, J. Reine Angew. Math. 274/275 (1975), 385-389.
  • [6] X.-G. Chen and M.-H. Le, On the number of solutions of the generalized Ramanujan-Nagell equation $x²-D=k^n$, Publ. Math. Debrecen, to appear.
  • [7] L.-K. Hua, Introduction to Number Theory, Springer, Berlin, 1982.
  • [8] M.-H. Le, On the generalized Ramanujan-Nagell equation $x²-D=p^n$, Acta Arith. 58 (1991), 289-298.
  • [9] M.-H. Le, On the number of solutions of the generalized Ramanujan-Nagell equation $x²-D=2^{n+2}$, Acta Arith. 60 (1991), 149-167.
  • [10] M.-H. Le, Sur le nombre de solutions de l'équation diophantienne $x²+D=p^n$, C. R. Acad. Sci. Paris Sér. I Math. 317 (1993), 135-138.
  • [11] M.-H. Le, Some exponential diophantine equations I: The equation $D₁x²-D₂y²=λk^z$, J. Number Theory 55 (1995), 209-221.
  • [12] V. A. Lebesgue, Sur l'impossibilité, en nombres entiers, de l'équation $x^m=y²+1$, Nouv. Ann. Math. (1) 9 (1850), 178-181.
  • [13] T. Nagell, Contributions to the theory of a category of diophantine equations of the second degree with two unknowns, Nova Acta R. Soc. Sc. Uppsal. (4) 16 (1954), No. 2.
  • [14] N. Tzanakis and J. Wolfskill, On the diophantine equation $y²=4q^n+4q+1$, J. Number Theory 23 (1986), 219-237.
  • [15] T.-J. Xu and M.-H. Le, On the diophantine equation $D₁x²+D₂=k^n$, Publ. Math. Debrecen 47 (1995), 293-297.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav78i1p11bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.